A female asked:
Disclaimer

i have alergie of candidiasis and i did the injection treatment for more them 1 year. i stoped the treatment and its back. what to do now? helpmepleas

1 doctor answer
Dr. Harold Fields
60 years experience Family Medicine
Allergy: I would see the allergist as you may need to be desensitized again
Answered on Sep 24, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 35-year-old female asked:
Dr. John Fung
Dr. John Fung answered
38 years experience General Surgery
From antibiotics: She should see a urologist to look at ways to see why she has such frequent uti. It could be from bladder stones, from bladder diverticulum, from sex ... Read More
1
1 thank
A 33-year-old male asked:
Dr. Sandra Eleczko
35 years experience Dentistry
Thrush: Your question cannot be answered without an examination. Please return to the dentist that prescribed the medication, or see an oral surgeon for a c ... Read More
A 37-year-old member asked:
Dr. Kelly Elmore
18 years experience Obstetrics and Gynecology
Fungal infection : It is a fungal infection and it is treated with antifungal medication. But it is important to be sure it is truly candidiasis and not another vaginal ... Read More
2
2 thanks
A 42-year-old male asked:
Dr. Michael Fisher
31 years experience Dermatology
Candidiasis: A yeast infection results from an overgrowth of yeast (a type of fungus) anywhere in the body. Candidiasis is by far the most common type of yeast inf ... Read More
5
5 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month